# SDR QXEA2024041500106

- Difficulty date: April 2, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,955 hours, 9,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SHEAR PANEL BETWEEN FR 87-FR 88 FLOOR BEAM BARREL NUT FITTING HAS CORROSION. REMOVED AND REPLACED BARREL NUT FLOOR FITTING BETWEEN FR 87-FR 88 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND CPM 51-14-05-901-001-A.
